Extension of a theorem of Smale on equilibria for pure exchange economics

J.H. Geldrop, van

Research output: Contribution to journalArticleAcademicpeer-review

1 Citation (Scopus)

Abstract

The methods used by Smale in his paper Global Analysis and Economics IIa, seem to be heavily dependent on the hypothesis that utility functions have no critical points. In this paper we prove that the no critical point hypothesis can be dropped and the class of regular economies, for which the equilibria are locally continuous functions of the parameters of the economy, can be extended.
Original languageEnglish
Pages (from-to)245-253
Number of pages9
JournalJournal of Mathematical Economics
Volume5
Issue number3
DOIs
Publication statusPublished - 1978

Fingerprint Dive into the research topics of 'Extension of a theorem of Smale on equilibria for pure exchange economics'. Together they form a unique fingerprint.

Cite this